# SDR AU971537

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Contaminated
- Location: Lt Static Port
- Stage of operation: TO
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(AUS) LH STATIC PORT BLOCKED BY WATER FOLLOWING HEAVY RAIN.
